# SDR IPXA2015102895251

- Difficulty date: October 9, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,229 hours, 6,819 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5451506300
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, NR 1 PYLON FAIRING 473 CL LOWER SKIN CRACKED.  R & R PART / MEMBER A5451506300 PO 850532.1.
